MathSciNet Relay Station
MathSciNet bibliographic data
MR1055778 (91k:60043) 60F15 (60G42)
Pemantle, Robin When are touchpoints limits for generalized Pólya urns? Proc. Amer. Math. Soc. 113 (1991), no. 1, 235–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement